MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING
Model Number BC190-05
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).We have requested the return of the complaint bc190 flexitrunk infant nasal tubing for investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that the bc190 flexitrunk infant nasal tubing was found to be broken before use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint bc190 flexitrunk infant nasal tubing was not returned to f&p for evaluation.Our investigation is based on the information and photograph provided by the customer, previous investigations of similar complaints, and our knowledge of the product.Results: visual inspection of the provided photograph revealed that the bc190 flexitrunk infant nasal tubing was torn on the midline side.Conclusion: without the return of the subject device, are unable to determine the cause of the reported event.All flexitrunk nasal tubings are visually inspected and pressure tested before leaving the production line and those that fail are rejected.This suggests that the damage on the subject nasal tubing occurred after it was released for distribution.Our user instructions the accompany the flexitrunk infant nasal tubing state: "use caution when positioning the infant interface.Avoid excessive pull forces, sharp objects and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement.".
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that the bc190 flexitrunk infant nasal tubing was found broken before patient use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).**udi related data quality updates only** corrections to reflect gudid: section d1: brand name updated to fisher & paykel healthcare.Section d2a: common device name updated to nasal tubing.Section d4: model and catalog # updated to bc190-05.Section d4: serial number intentionally left blank as the information is not applicable.Section d4: expiration date added.Section d4: udi details updated.Section g1: contact person updated to mr.(b)(4).Section g4: no 510(k) number was included in section g4 of the report because the device is a class 1 device and exempt from pma pathway to regulatory approval method: the complaint bc190 flexitrunk infant nasal tubing was not returned to f&p for evaluation.Our investigation is based on the information and photograph provided by the customer, previous investigations of similar complaints, and our knowledge of the product.Results: visual inspection of the provided photograph revealed that the bc190 flexitrunk infant nasal tubing was torn on the midline side.Conclusion: without the return of the subject device, are unable to determine the cause of the reported event.All flexitrunk nasal tubings are visually inspected and pressure tested before leaving the production line and those that fail are rejected.This suggests that the damage on the subject nasal tubing occurred after it was released for distribution.Our user instructions the accompany the flexitrunk infant nasal tubing state: - "use caution when positioning the infant interface.Avoid excessive pull forces, sharp objects and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement.".
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key18264444
Report Number9611451-2023-01124
Device Sequence Number19822364
Product Code BZO
UDI-Device Identifier09420012432452
UDI-Public(01)09420012432452(10)2102359620(11)220922(17)250922
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2025
Device Model NumberBC190-05
Device Catalogue NumberBC190-05
Device Lot Number2102359620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer12/19/2023
12/19/2023
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/16/2024
09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown